# SDR HNAA2011100600302

- Difficulty date: September 5, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 40,812 hours, 46,682 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 197-588
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FOUND ON RT INBD SEAT TRACK BETWEEN FS197 TO 588.  SEAT TRACK WAS BLENDED WITHIN LIMITS IAW RD8-53-833. COMPLIED WITH HFEC INSP. NO DEFECTS NOTED.
